| Model Number |
CF-Q180AL |
| Medical Device Problem Codes |
No Display/Image (1183); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Also, for the image is not displayed, the cause was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonoscope to the service center for a separate issue.During device evaluation, no image was displayed, and foreign objects were observed on the connecting tube, grip, right left knob, and forceps elevator lever.The service repair technician indicated that the most likely cause of the complaint could not be established also for the no image was displayed, cause of the complaint was traced to component failure.There was no patient involvement.